# SDR ASOA201001013

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 16,538 hours, 14,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT INOP. R & R RT FWD EMERGENCY LIGHT IAW AMM 33-51-21.
